# SDR CALA2018091701944

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 66,145 hours, 27,753 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Part number: AE572251
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 CONTAINER ABOVE L2 DOOR FAILED TO OPEN DURING DROP TEST REMOVED O2 CONTAINER ABOVE L2 DOOR IAW AMM 35-21-41-000-001 -A. INSTALLED NEW O2 CONTAINER IAW AMM 35-21-41-400-001-A OPS CHECK GOOD. VARIFIED O2 CONTAINER IS ARMED.
